It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


[ref: [url]http://www.healthboards.com/boards/showthread.php?t=402086[/url]
"Lovastatin/Mevocor the least side effects of all statins?"]

Hello -- the latest post on this appears to be over a year old but I am putting one up anyway on this general topic of statin side effects. My husband, age 73, was on Lipitor for 3 years (previously pravachol) and 4 months ago went on Zetia. He started having myopathy/pains in his legs and great weakness beginning about 3 1/2 months ago which have gotten much worse lately. (6 months ago he was walking 7 miles/day! Now he has trouble getting from one room to the other) His CPK when it began was 480; his cardiologist stopped the Lipitor but kept the Zetia and now his CPK is normal. But he has definitely gotten WORSE despite stopping the Lipitor. Is it posssible Zetia is causing this? I can't get a good fix on this; they mention muscle pain/weakness in their brochure but it seems as though the online material indicates it doesn't cause this. But why would my husband be getting worse? He is supposed to have some neurological testing, though it's taking forever to get an appointment, but not a muscle biopsy because his dr. says that because the CPK is down that isn't necessary. But what could be going on? Would zetia cause these side effects without elevating the CPK? We feel so uncertain and worried that this is going to ruin the rest of his life. Any comments welcome.





All times are GMT -7. The time now is 06:08 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!